Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hey guys my dermatologist offered me accutane. However, after some medical check up i was diagnose with high cholesterol and hence unable to consume accutane. Don't know whether it was a good thing....I can't believe i have high cholesterol at 16!!! anyone having the same problems?

Share this post


Link to post
Share on other sites

i have read in quite a lot of places that high cholesterol can be a reason of acne. May be taking vitamin B3(Niacin) the flushing kind would help you lower your LDL (low density lipids- bad cholesterol) levels and increase hdl levels at the same time which would certainly help you alleviate acne.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×